Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Behavior of the Bergman kernel and metric near convex boundary points


Authors: Nikolai Nikolov and Peter Pflug
Journal: Proc. Amer. Math. Soc. 131 (2003), 2097-2102
MSC (2000): Primary 32A25
Published electronically: February 11, 2003
MathSciNet review: 1963755
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary behavior of the Bergman metric near a convex boundary point $z_0$ of a pseudoconvex domain $D\subset\mathbb{C}^n$ is studied. It turns out that the Bergman metric at points $z\in D$ in the direction of a fixed vector $X_0\in\mathbb{C}^n$ tends to infinity, when $z$ is approaching $z_0$, if and only if the boundary of $D$ does not contain any analytic disc through $z_0$ in the direction of $X_0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A25

Retrieve articles in all journals with MSC (2000): 32A25


Additional Information

Nikolai Nikolov
Affiliation: Institute of Mathematics and Informatics, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
Email: nik@math.bas.bg

Peter Pflug
Affiliation: Fachbereich Mathematik, Carl von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Email: pflug@mathematik.uni-oldenburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07030-8
PII: S 0002-9939(03)07030-8
Keywords: Bergman kernel, Bergman metric
Received by editor(s): January 21, 2002
Published electronically: February 11, 2003
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2003 American Mathematical Society